# SDR R61A20110295

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 11,027 hours, 8,733 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED OXYGEN MASKS DEPLOYED OVER 4 A/C.  MAINTENANCE RE-STOWED MASKS PER EMB AMM, OPS CHECK GOOD.
